# SDR AALA201601129011

- Difficulty date: January 10, 2016
- Submitted: January 13, 2016
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 59,285 hours, 21,743 cycles
- Engine: Iae V2527A5
- Engine time: 74,170 hours, 31,335 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38002784WGEN
- Part serial: R255C
- Condition: Odor
- Location: Zone 100
- Part time: 74,170 hours, 31,335 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER LANDNG USED APU BLEED, HAD A BURNED FUEL SMELL OR DIRTY SOCK SMELL.  REPLACED APU & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW TASK CARD 26L31049005.
